:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 207-220 Back to browse issues page
Central Limit Theorem in Multitype Branching Random Walk
A. Rahimzadeh Sani A. *
, rahimsan@saba.tmu.ac.ir
Abstract:   (2519 Views)

A discrete time multitype (p-type) branching random walk on the real line R is considered. The positions of the j-type individuals in the n-th generation form a point process. The asymptotic behavior of these point processes, when the generation size tends to infinity, is studied. The central limit theorem is proved.

Keywords: Central limit theorem, counting measure, intensity measure, multitype branching random walk
Full-Text [PDF 281 kb]   (466 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20



XML   Persian Abstract   Print



Volume 5, Issue 2 (3-2009) Back to browse issues page